MAUDE Adverse Event Report: LEICA BIOSYSTEMS MELBOURNE PTY. LTD HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR; PROCESSOR, TISSUE, AUTOMATED

LEICA BIOSYSTEMS MELBOURNE PTY. LTD HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR; PROCESSOR, TISSUE, AUTOMATED
Model Number HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 07 november 2025, the customer contacted leica biosystems with the following information: "over and under processed tissue occurred during daytime (b)(6) 2025.5 runs with 75 cases (more than one cassette / case).Across 4 peloris processors, user apparently ran tissues on incorrect programs.Tissue was either under processed, or very over processed.Over processed tissue rehydrated with softening agents some tissue recovered, some tissue not recovered, affected patients have been notified." on 02 december 2025, the leica field applications specialist (fas) investigating this event with the complainant provided the following additional information: at least one patient could not be diagnosed and the customer is unwilling to provide patient identifiers for the affected patient tissue sample(s) - the exact number of cases is unknown.The additional instruments involved in this event are documented in 3022446399-2025-00012, 3022446399-2025-00014 and 3022446399-2025-00015.

Brand Name
HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Common Device Name
PROCESSOR, TISSUE, AUTOMATED
Manufacturer (Section D)
LEICA BIOSYSTEMS MELBOURNE PTY. LTD
495 blackburn road
mount waverley, victoria 3149
AS  3149
MDR Report Key23716085
Report Number3022446399-2025-00013
Device Sequence Number15698705
Product Code IEO
UDI-Device Identifier09349458004811
UDI-Public(01)09349458004811(11)211123
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
Report Date (Section F) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Device Catalogue Number45.0005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2025
Event Location Other
Date Report to Manufacturer12/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA12/04/2025